# SDR MASA20210318100

- Difficulty date: February 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Canister
- Part number: C670129422
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED  N0.3 IN STA. WS148 AT RH MAIN FUEL TANK. CANISTER, WELDED N0.3 IN STA. WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. --
